# SDR SWAA2022022210833

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY INBD WIGGLE PLATE ABOVE SAIL TAIL HAS FASTENERS SHEARED AND PLATE IS CRACKED / REMOVED AND REPLACED RH WING TRAILING EDGE CAVITY I/B WIGGLE PLATE P/N 115A2781-14 (7570259) WN6612 IAW B 737-700 AIPC 57-50-00-30 & SRM 51-40-02-0G-0
